MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during a watchman procedure, a versacross connect laac kit was selected for use.It was noted that the wire was frayed.The wire as also reported kinked.Thus, the device was replaced and the procedure was completed successfully.No patient complications occurred.The device is not expected to be returned for analysis (disposed).
 
Event or Problem Description
It was reported that during a watchman procedure, a versacross connect laac kit was selected for use.It was noted that the wire was frayed.The wire as also reported kinked.Thus, the device was replaced and the procedure was completed successfully.No patient complications occurred.The device is not expected to be returned for analysis (disposed).It was further confirmed that issue noted when it went into double curve/connect sheath.It was not possible to confirm that the rf wire was kinked as reported originally.The insulation got damaged before it went in to the patient's body, when it went into double curve/connect sheath.
 
Additional Manufacturer Narrative
Due to additional information received, we are submitting this supplemental report due to the updated fields: describe event or problem (b5), in section b - adverse event or product problem, and device codes (f10 and h6), in sections f, user facility / importer report information and h, device manufacturers only.Correction to the initial mdr in block(s) init rptr also sent rep to fda (e4), in section e, initial reporter.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22125596
Report Number2124215-2025-35764
Device Sequence Number20651402
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Device Lot Number0035219045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date08/26/2025
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale